Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 1, NWS Burlington, VT

January 9, 2008St. Lawrence County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jan 9, 2008, 7:14 AM EST for St. Lawrence County, New York. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 9, 2008, 7:14 AM EST (12:14 UTC)
Expired
Jan 9, 2008, 8:00 AM EST
In force
46 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

County St. Lawrence County, NY

The radar

The Ft Drum radar (KTYX), 94 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 9, 5:16 AM ESTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 0.2 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 9, 5:22 AM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Jan 9, 5:22 AM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
522 AM EST WED JAN 9 2008

.SYNOPSIS...
WARM TEMPERATURES WILL CONTINUE THIS MORNING AHEAD OF APPROACHING
COLD FRONT. WIDESPREAD RAIN...HEAVY AT TIMES...WITH GUSTY WINDS
WILL MOVE THROUGH THE FORECAST AREA THIS MORNING. GUSTY WINDS WILL
CONTINUE THROUGH THE AFTERNOON AND INTO THE OVERNIGHT HOURS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 500 AM EST WEDNESDAY...COLD FRONT APPROACHING THE AREA FROM
THE WEST...CURRENTLY BRINGING THUNDERSTORMS AND DAMAGING WINDS TO
THE BUFFALO NEW YORK AREA. WARM MILD AIR REMAINS IN PLACE ACROSS
OUR FORECAST AREA...CURRENT TEMPS RANGING FROM 34 IN SPRINGFIELD
TO 55 IN MASSENA. WINDS ALONG THE FRONT ASSOCIATED WITH SEVERE
THUNDERSTORMS ARE PRODUCING WIND GUSTS TO 60 MPH. WE ARE EXPECTING
GUSTS IN THE 40 TO 50 MPH RANGE AS THE COLD FRONT PUSHES THROUGH
THE REGION. QPF WILL RANGE FROM A THIRD TO A HALF AN INCH. WINDS
WILL BE STRONGEST JUST AHEAD OF AND JUST BEHIND THE FRONT. HIGH
TEMPERATURES THIS MORNING AHEAD OF THE COLD FRONT WILL BE IN THE
MID 50S...THEN FALL THROUGH THE DAY FOLLOWING COLD FROPA. DECENT
CAA BEHIND THE FRONT WILL KEEP THE GUSTS UP ACROSS THE AREA. A
HIGH WIND ADVISORY IS IN EFFECT FROM 9 AM THIS MORNING UNTIL 10 PM
THIS EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
AS OF 500 AM EST WEDNESDAY...WSW FLOW WITH CAA AND CYCLONIC FLOW
WILL BRING SCATTERED SNOW SHOWERS ACROSS THE AREA IN THE HIGHER
ELEVATIONS AND RAIN SHOWERS IN THE VALLEYS. BEST CHANCE FOR
SHOWERS WILL BE ACROSS THE NORTHERN HALF OF THE CWA. ON THURSDAY
HIGH PRESSURE WILL BUILD INTO THE REGION. LIGHT WINDS AND COOLER
TEMPERATURES...ALTHOUGH STILL ABOVE NORMAL TEMPERATURES...WILL BE
THE STORY FOR THURSDAY. COLD AIR WILL NOT STICK AROUND VERY LONG
AND WAA WILL START AGAIN ON THURSDAY NIGHT AHEAD OF NEXT
APPROACHING SYSTEM ON FRIDAY. BY FRIDAY MORNING PRECIP WILL BE
AFFECTING THE AREA...MOSTLY IN THE LIQUID FORM ALTHOUGH HAVE
INCLUDED CHANCE FOR SLEET AS 850 TEMPS WILL BE VERY CLOSE TO ZERO
WITH SURFACE TEMPERATURES BELOW FREEZING. BY DAY BREAK PRECIP WILL
BE CHANGING OVER TO ALL RAIN...BEFORE HAVING SOME POSSIBLE SLEET
MIX IN THE AFTERNOON AND OVERNIGHT FOLLOWING COLD FRONTAL PASSAGE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 400 PM EST TUESDAY.

ANOTHER PATTERN CHANGE WL BE TAKING PLACE ACRS OUR CWA DURING THE
MEDIUM RANGE WITH DEVELOPING FULL LATITUDE TROF OVER THE EASTERN
CONUS AND BUILDING RIDGE ALONG THE WEST COAST. THIS WL TREND OUR
TEMPS BACK TO NORMAL OR SLIGHTLY BELOW NORMAL BY EARLY NEXT
WEEK...ALONG WITH AVERAGE TO BLW AVERAGE PRECIP EVENTS. MODELS IN
GOOD AGREEMENT WITH LARGE SCALE CHANGE...BUT HAVE SOME DISAGREEMENTS
ON TIMING OF SYSTEM FOR FRIDAY...THEN DEVELOPMENT/EVOLUTION OF
MID/UPPER LVL TROF ACRS EASTERN CONUS SUNDAY INTO EARLY NEXT WEEK.
WL USE A MODEL BLEND OF THE 12Z GFS/00Z ENSEMBLES FOR THIS FCST
PACKAGE.

MID/UPPER LVL RIDGE HOLDING FIRM ACRS WESTERN ATLANTIC WL DEFLECT
STRONG S/W ENERGY AND ASSOCIATED DIGGING MID/UPPER LVL TROF ACRS THE
EASTERN GREAT LAKES LATE THURS INTO FRIDAY. MEANWHILE...INITIAL SFC
LOW PRES WL TRACK FROM CENTRAL PLAINS INTO THE CENTRAL/EASTERN GREAT
LAKES BY 12Z FRIDAY...BEFORE LIFTING TWD EASTERN CANADA BY 00Z SAT.
THIS WL ONCE AGAIN PLACE OUR CWA IN THE WARM SECTOR FOR THIS
UPCOMING MODERATE PRECIP EVENT. NAM IS SIMILAR IN SFC LOW
TRACK...BUT SEVERAL DEGREES COOLER WITH LLVL THERMAL PROFILES ACRS
OUR CWA...WHICH HAS BEEN THE CASE THIS WINTER. WL TREND TWD THE
WARMER GFS SOLUTION AND MENTION SNOW/RAIN/-IP/FZRA TO START EARLY
FRIDAY MORNING...THEN PRECIP CHANGING TO ALL RAIN BY 15Z FRIDAY AS
BL TEMPS WARM TO 4C. SOUNDINGS SHOW VERY DRY AIR MASS BTWN SFC AND
500MB WHEN PRECIP STARTS...THEREFORE THINK EVAPORATIONAL COOLING WL
TAKE PLACE TO COOL COLUMN ENOUGH TO SUPPORT A BRIEF PERIOD OF
SNOW...BEFORE PRECIP CHANGES TO RAIN FROM SW TO NE ACRS OUR CWA ON
FRIDAY MORNING. IN ADDITION...HELPING TO ENHANCE WARMING WL BE SE
DOWNSLOPING WINDS OFF THE GREENS/WHITE MTNS...WHICH WARMS 1V4 BL
TEMP TO 2.5C BY 15Z AND LIMITS THE THREAT FOR -FZRA.
FURTHERMORE...GFS SOUNDINGS SHOW A WARM LAYER BTWN 825MB AND 750MB
(4 AND 5C) ASSOCIATED WITH SW JET OF 60 TO 70 KNOTS ON FRIDAY. THESE
FACTORS COMBINED WITH LIMITED SNOW PACK WL RESULT IN A MOSTLY RAIN
EVENT FOR OUR CWA. THE COMBINATION OF STRONG 7H FGEN FORCING...ALONG
WITH DEEP LAYER UVVS AND MOISTURE...WL RESULT IN A 3 TO 6 HR WINDOW
OF MODERATE PRECIP ACRS OUR CWA. GIVEN...DYNAMICS AND MOISTURE
PARAMETERS...EXPECT QPF TO BE AROUND 0.50 IN MOST LOCATIONS WITH
SLIGHTLY LESSER AMOUNTS ACRS THE SE DOWNSLOPING REGIONS. MID/UPPER
LVL DRY SLOT WL QUICKLY DEVELOP FROM SW TO NE ACRS OUR CWA ON FRIDAY
AFTN AND I WOULD EXPECT THE STEADIER/HEAVIER PRECIP TO TAPER OFF TO
AREAS OF DRIZZLE/FOG BY 18Z. HYDRO IMPACTS WL HAVE TO BE MONITORED
CLOSELY...BUT FEEL GIVEN VERY WARM TEMPS AND LIMITED SNOW PACK
(ESPECIALLY ACRS THE VALLEYS) AREA STREAMS AND RIVERS...SHOULD BE
ABLE TO HANDLE THIS AMOUNT OF QPF. IN ADDITION...MOST OF THE RIVER
ICE SHOULD BE GONE BY EARLY FRIDAY...WHICH WL LIMIT HYDRO CONCERNS.

SFC LOW PRES WL TRACK INTO EASTERN CANADA AND A STRONG SFC COLD FRNT
WL PUSH ACRS OUR CWA FRIDAY NIGHT. THIS WL CHANGE ANY LEFTOVER RAIN
SHOWERS...QUICKLY BACK TO SNOW SHOWERS. THE COMBINATION OF UPSLOPE
FLW AND LEFTOVER MOISTURE...COULD PRODUCE AN INCH OR TWO ACRS THE
MTN LOCATIONS. MID/UPPER LVL TROF DEEPENS ACRS EASTERN CONUS ON
SUNDAY WITH LLVL CAA DROPPING 85H TEMPS BTWN -12 AND -14C BY 18Z
SUNDAY. THIS WL SUPPORT TEMPS BACK TO NEAR NORMAL WITH A SCHC OF
SNOW SHOWERS IN THE MTNS. MEANWHILE...NEXT POTENT 5H VORT ROUNDS
MID/UPPER LVL TROF BASE ACRS THE SE CONUS LATE SUNDAY INTO MONDAY
AND DEVELOPS SFC LOW PRES OFF THE SE COAST BY 00Z MON. THE GFS KEEPS
A POSITIVELY TILTED TROF AXIS ACRS THE OHIO VALLEY AND TAKES SFC LOW
PRES WELL SOUTH AND EAST OF OUR FA ON MONDAY. HOWEVER...THE 12Z
ECMWF IS MUCH SHARPER WITH MID/UPPER LVL TROF AXIS AND KEEPS SFC LOW
PRES CLOSER TO THE COAST...WHILE TRACKING A 1000MB SFC LOW PRES OVER
THE BENCHMARK. MEANWHILE...ECMWF IS MUCH WEAK AND LESS AGGRESSIVE
WITH THE LIFT/MOISTURE ACRS OUR CWA LATE MONDAY INTO TUES ASSOCIATED
WITH A CLIPPER LIKE SYSTEM. GIVEN...UNCERTAINTY AND ALL THE SHORT
TERM CONCERN WL JUST MENTION CHC POPS ATTM. HOWEVER...THERMAL
PROFILES WL SUPPORT ALL SNOW.

&&

.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
THROUGH 12Z THURSDAY...THE MAJOR AVIATION WEATHER IMPACTS DURING THE
PERIOD WILL BE STRONG WINDS AND A FRONTAL PASSAGE WITH ASSOCIATED
MODERATE RAIN SHOWERS. THE NORTH COUNTRY IS CURRENTLY IN THE WARM
SECTOR OF AN EXTRATROPICAL CYCLONE CENTERED NEAR GEORGIAN BAY
EARLY THIS MORNING. GRADIENT FLOW WILL INCREASE THROUGH THE SOUTH
THROUGH 14Z...WITH SUSTAINED SLY WINDS OF 15-25KT AND GUSTS UP TO
35 KT. SOME LOCATIONS...SUCH AS PBG AND MPV...ARE DECOUPLED AND
MAY SEE A PERIOD OF STRONG LOW-LEVEL WIND SHEAR AROUND DAYBREAK.
HAVE INCLUDED LLWS IN THE TAFS FOR THESE LOCATIONS. OTHERWISE...
CEILINGS WILL GENERALLY REMAIN IN THE VFR CATEGORY IN ADVANCE OF
THE APPROACHING COLD FRONT. DURING THE MID TO LATE MORNING
HOURS...SCATTERED LIGHT TO MODERATE SHOWERS WILL CROSS THE
FORECAST AREA BRINGING A PERIOD OF MVFR AND BRIEF IFR CONDITIONS.
THESE SHOWERS WILL OCCUR JUST IN ADVANCE OF THE EASTWARD MOVING
COLD FRONT. THE HIGHEST WINDS WILL THEN OCCUR SHORTLY AFTER
FROPA...AS COMBINATION OF STRONG GRADIENT FLOW AND NEARLY DRY
ADIABATIC LOW-LEVEL LAPSE RATES WITH ONSET OF LOW-LEVEL CAA LEAD
TO GUSTS OF 35-45KT FOR A 1-3 HR PERIOD THIS AFTERNOON. WINDS WILL
GRADUALLY SUBSIDE LATE IN THE EVENING AND INTO THE OVERNIGHT
PERIOD. HAVE INCLUDED A CHANCE OF A SNOW SHOWER AT THE NY TAF
SITES LATE IN THE DAY/EARLY IN THE EVENING. THEREAFTER...A FEW
OROGRAPHIC SNOW SHOWERS MAY PERSIST VCNTY OF THE MTNS...BUT
SUFFICIENT MID-LVL SUBSIDENCE AND DRYING SHOULD KEEP POST-FRONTAL
SNOW SHOWERS RELATIVELY ISOLATED TO THE MOUNTAINOUS AREAS LATE
TODAY AND THROUGH EARLY TONIGHT.

12Z THURSDAY THROUGH SUNDAY...A PROGRESSIVE MID-LEVEL SHORTWAVE
RIDGE AND SFC RIDGE WILL TRANSLATE NEWD ACROSS NEW ENGLAND ON
THURSDAY BRINGING LIGHTER WINDS AND MAINLY VFR CONDITIONS TO THE
NORTH COUNTRY. THEREAFTER...AN EXTRATROPICAL CYCLONE OVER IL/IND
WILL TRACK NEWD THROUGH THE EASTERN GREAT LAKES REGION AND INTO
THE ST. LAWRENCE VALLEY BY 18Z FRIDAY. THIS SYSTEM WILL BRING
MAINLY RAIN TO THE REGION ON FRIDAY...MODERATE AT TIMES...WITH
WIDESPREAD MVFR AND LOCALIZED IFR CONDITIONS DURING THE DAY
FRIDAY. SOME IMPROVEMENT SHOULD OCCUR FRIDAY NIGHT AND SATURDAY AS
THIS SYSTEM EXITS TO THE NORTHEAST. HOWEVER...MODELS INDICATE
ISOLD SNOW SHOWERS IN THE MTNS AND POTENTIAL FOR MARGINAL MVFR
CEILINGS CONTINUING INTO EARLY SATURDAY. RIGHT NOW...IT APPEARS A
SFC RIDGE MOVES BACK INTO THE REGION ON SUNDAY BRINGING LIGHT
WINDS AND MAINLY VFR AVIATION WX CONDITIONS.

&&

.HYDROLOGY...
A FLOOD WATCH REMAINS IN EFFECT FOR FA THRU THU MRNG. UNSEASONABLY
AND RECORD WARMTH WITH ABV FRZG TMPS WL CONT TODAY AND ACCNT
FOR RAPID AND SGNFCT SNOWMELT ACRS FA. THIS HAS ALRDY SHOWN IN
RAPID RISES IN AREA STREAMS...RVRS AND SOME ISOLD ICE JAMS.
SNOWMELT AND RVR RISES ARE MORE RAPID THAN GUIDANCE HAD INDICATED
AND WL DEWPOINTS IN THE 40S AND STG WNDS ALOFT TNGT XPCT AS OR
EVEN MORE RPD SNOWMELT FOR THOSE AREAS THAT STL HAVE SNOW.

MTN STREAMS AND RVRS ARE LKLY TO REACH OR PSBLY EXCEED BANKFULL
TNGT/WED WITH THE LARGER RVRS LKLY TO REACH BANKFULL OR ABV DRG
WED OR SOONER.

NORMALLY SNOWMELT ALONE WILL NOT CAUSE MAJOR PROBLEMS OR EVEN
MINOR FLOODING BUT THE AMOUNT THIS TIME AROUND WL LKLY INCREASE
THE THREAT FOR PSBL WIDESPREAD MINOR FLOODING.

IF YOU LIVE NEAR A STREAM OR RIVER...MONITOR WATER LEVELS AND SEEK
HIGHER GROUND IF NECESSARY MAKING SURE YOUR ESCAPE ROUTE DOES NOT
FLOOD.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH THURSDAY MORNING FOR VTZ002>012-016>019.
     WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING
     FOR VTZ001>012-016>019.
NY...FLOOD WATCH THROUGH THURSDAY MORNING FOR NYZ026>031-034-035-
     087.
     WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING
     FOR NYZ026>031-034-035-087.

&&

SYNOPSIS...SLW
NEAR TERM...JAN
SHORT TERM...JAN
LONG TERM...TABER
AVIATION...BANACOS
HYDROLOGY...SLW
Hazardous weather outlook, Jan 9, 5:34 AM EST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
534 AM EST WED JAN 9 2008

NYZ026-027-029-030-087-101045-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
534 AM EST WED JAN 9 2008

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...SEVERE THUNDERSTORM WATCH 15 IN EFFECT UNTIL 8 AM EST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ028-031-034-035-VTZ002>012-016>019-101045-
EASTERN CLINTON-WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
534 AM EST WED JAN 9 2008

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VTZ001-101045-
GRAND ISLE-
534 AM EST WED JAN 9 2008

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST VERMONT.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 4:16 AM ESTWind AdvisoryBTVAddison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more18 hr
Jan 9, 10:03 AM ESTHigh Wind WarningBTVClinton, Essex, Franklin, St. Lawrence12 hr

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.